# SDR UPS06447607

- Difficulty date: June 7, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, LOWER WING EXTERNAL SKIN SURFACE FOUND CHAFING MARKS AT I/B SIDE BODY FAIRING AREA STA 1130 TO STA 1180 WING ROOT JOINT (TOTAL 3 LOCATION) ORI 0.685" 0.598 REMAIN 3" BY 4.5" ORI 0.568" 0.482 REMAIN 4" BY 10", ORI 0.558" 0.506" REMAIN 3.5" BY 10".  RT WING LOWER WING EXTERNAL SKIN SMOOTHED OUT REPROTECTED AS PER SRM 51-10-01 AND 51-10-02 SELF CONTAINED SHOT PEEND CARRIED OUT AS PER SOPM 20-10-03 AND HFEC INSPECTION AS PER NTM PART 6 51-00-00 FIG 16.  NO CRACK, FOUND BOLT INSTALLED AS PER RS 57-15-35548 AND UPS ENGINEERING FILE NUMBER 747-57-20094.
